# SDR CALA0600378

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 59,760 hours, 26,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656311
- Condition: Corroded
- Location: Bs 967 S24-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FRAME ATTACH ANGLE IN AFT EQUIPMENT BAY BILGE AT STA 967M, S24L-S26L.  REPLACED FRAME IAW DRAWING 65-46563 AND SRM 51-40-02.
